# SDR FDEA202207041687

- Difficulty date: July 4, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT AFT SEAT TRACK AT STATION 1791 X= 105 FOUND   C0RROSION ON FLANGE. CABIN MAIN DECK CARGO COMPARTMENT AFT SEAT TRACK AT STATION 1791 X= 105.   C0RROSION FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL EAT TRACK   REPLACEMENT AT STATION 1751 TO STATION 1831 X= 105 AS PER SRM 53-00-52-2R REPAIR 1   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO SPECIAL /   NONROUTINE MAINTENANCE FORM  NUMBER: N01356 FOR WORK DETAILS.
